# SDR AWXA200500135

- Difficulty date: December 21, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK, A 1 INCH CRACK WAS FOUND IN RT WHEEL WELL STRINGER 18A AT BS 727.  MAINTENANCE CUTOUT CRACK IN STRINGER 18A AT BS 727, FABRICATED 2 EACH FILLERS AND A GUSSET, INSTALLED REPAIR PARTS IAW ER 03-5300-05026-ES1.
